On finite affine line transitive planes.

Asher Wagner

Mathematische Zeitschrift (1965)

  • Volume: 87, page 1-11
  • ISSN: 0025-5874; 1432-1823

How to cite


Wagner, Asher. "On finite affine line transitive planes.." Mathematische Zeitschrift 87 (1965): 1-11. <http://eudml.org/doc/170356>.

author = {Wagner, Asher},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {1-11},
title = {On finite affine line transitive planes.},
url = {http://eudml.org/doc/170356},
volume = {87},
year = {1965},

AU - Wagner, Asher
TI - On finite affine line transitive planes.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 1
EP - 11
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170356
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.